# SDR CA081121002

- Difficulty date: November 20, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 28,111 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 855D1009
- Condition: Failed
- Location: Te Flaps
- Part time: 27,770 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING PUSH BACK FROM THE GATE, FLAP LEVER WAS MOVED TO 8 DEGREES BY THE FLIGHT CREW BUT THE FLAP DIDN`T EXTEND AND "FLAP FAIL" CAUTION MESSAGE APPEARED ON THE ENGINE INDICATION AND CREW ALERTING SYS (EICAS). THE ACFT WAS TOWED BACK TO THE GATE. FLAP ELECTRONIC CONTROL UNIT (FECU) FAULT CODES WERE RETRIEVED AND DECISION WAS MADE TO REPLACE THE RT BRAKE POSITION SENSOR UNIT (BPSU). THE UNIT WAS REPLACED AND THE ACFT RETURNED INTO SERVICE.
